# SDR SWAA2021081713022

- Difficulty date: January 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231XF HAS TOP LAYER OF FIBERS PULLED OFF ALONG LENGTH OF BOARD SEVERAL PLACES. / FABRICATED NEW FLOOR PANEL 231XF (USED ORIGINAL FLOOR PANEL AS SAMPLE) I/A/W SRM 53-00-50-2R-0 REV 69. BOEING DWG 144A5810 ID:0189 REV A ; BAC5085 REV E A83881; WN4933; A29079
